# SDR SWAA060123

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 68,253 hours, 48,165 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517583
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND VERTICAL BEAM WEB CRACKED AT BS 178 BLKHD, RBL 5.7, WL 184.  REPAIRED WEB PER SRM.
